# SDR ABXA9800292

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Part number: 9753785
- Condition: Corroded
- Location: Bs 460-560
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LOWER CUSP CORRODED BEYOND LIMITS AT STATION 460 TO STATION 560 RIGHT SIDE.  REPAIRED IAW DC8 SRM 53-2-5.
